# SDR AALA20170811003

- Difficulty date: August 10, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 8,760 hours, 938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202366003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  THE MID GALLEY LOWER SIDEWALL EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSY AT LOWER MID GALLEY LOWER SIDEWALL PER AMM 33-51-05 AND AMM 20-31-12, OPS CKS GOOD.
